EliteFitness.com Bodybuilding ForumsClose menu Log in Register. Females beware of hairloss causes by anavar usage. Females beware of hairloss causes by anavar usage Hi all! This is my first anavar and hair loss female. I find the topic I'm about to discuss of great importance and may be useful for other females like myself.
Females beware of hairloss causes by anavar usage
Close menu Log in Register. Females beware of hairloss causes by anavar usage. Females beware of hairloss causes by anavar usage Hi all! This is my first post. I find the topic I'm about to discuss of great importance and may be useful for other females like myself.
I am a 22 year old female and I have only been seriously lifting for almost 2 years. I have always be an athletic female, participating in shot put and short distance races on my track and field team back in high school. I did my first show back in October of I was all natural and never touched anything anabolic.
I have often been told I'm just naturally gifted with being able to build muscle easier than other females. My experience with sarms came as a wonderful surprise and worked well with my genetics.
The only time I consistently track is when I'm in the process of cutting for a show. Which leads me to my main point. I am starting my 10 week prep and I made the decision to try my first cycle on Anavar. This was a scary choice for me and I'll tell you why. I know that compared to most females, I have naturally higher test in my system.
This fact alone has made it easy for me to make quick muscle gains in the past two years, but I have suffered side effects of high DHT and my hair is very thin and frail. I always had thick hair in high school and for the first 2 years of college. Nothing really changed in my lifestyle to make me lose my hair other than working out.
I tried 10mg of var for 2 weeks. The last two days I was on, I felt a mild burning, itchy sensation on my scalp and hair was coming out in clumps after I showered. When I googled for forums about females having this "sensation" on their scalp, I only found a few posts that were similar.
Most females say it worked well with their bodies. What people don't seem to realize is that var is a dht derivative. If you are genetically predisposed to thin hair or hair loss which my whole family has thick hair , var is only going to speed that process up for you.
So if any of you females are experiencing this, I suggest you hop off now and get on peptides and SARMS because you will pretty much never be able to use anything that is androgenic or a dht derivative without experiencing that side effect on some level.
So last minute, I've decided that I'm returning to using osta from a better website, hoping it's stronger. Also using the peptides ipamorelin and cjc for 4 weeks. It seems these peptides work great for females who can't handle the big girl stuff Feel free to post comments! MattGanimal , Noassatall thanked for this post. Presser liked this post. My wife has no issues with it at all. She loves it in fact. Originally Posted by notsonatty. Originally Posted by Presser. Presser , cybrsage liked this post.
Originally Posted by MattGanimal. Well when you put it that way Yeah I didn't make much sense , I meant a lot of people take var and still claim natty because they are poppin a pill! But yes us well informed steroid users hear anavar and think steroid. My point was any steroid can cause hair loss Even the mild stuff! MattGanimal liked this post. It seems these peptides work great for females who can't handle the big girl stuff Thank you for sharing this! I just tried two weeks on 10mg anavar and I had a similar reaction.
I didn't see the hair fall out but I began to notice increasing sparseness and patches; as well as some developments down under! I dropped the var immediately. Down under has returned to normal quickly but I am unsure how long it will take for my hair to come back I was sad to give up the noticeable strength increase and muscle growth that I was experiencing with the var.
I have considered continuing on with Ostarine but have been unsure if it would be wise to begin using another substance so close to my Anavar nightmare. Your post gives me some hope in this regard. So, you dropped the Anavar and went straight to Ostarine? If it worked for you then I am game to give it a try. I am the same and really only keep up with my protein. I am new to this forum - to any forum really - but your post got my attention because you described my situation exactly. If possible please explain the peptide stuff because that might help me as well.
I've only worked with a handful of girls who use aas. None of them got sides with va thankfully. I imagine it's alot tricky for ladies than us guys. I refuse to give any advice at all on aas to girls other than var a day or about 50mg primo a week, for fear of someone getting hurt.
Found this old thread through a search for Anavar and female hair loss. I have done 4 or 5 cycles of 10mg a day for the past 1. The first time I just kept taking them until I ran out and realized I did days on. Anyways, I never lost my hair. I bought a new batch and have taken it twice for a few weeks each time. I am going freaking bald. It is so difficult and the hair loss isn't slowing down even though I have been off for weeks. It's coming out at the roots, not just breaking and all around my hair is not manageable and feels horrible.
I figure whatever I bought isn't real. Anavar always gives me one particular side effect that I'll save the men from having to read and I haven't experienced it with this batch. Also, no giant crazy increase in sex drive like Var gives me.
I did get the same physical appearance change though. I am running out of hair.. I really don't want to have to avoid real var forever but I'm too scared to try again. At least if I knew it was fake I could go back to Var later. My wife has used two brands of anavar for the past years no hair loss are you sure what u got was all anavar and not cut down with another aas like winny or proviron?
I really hate u were losing hair on it but I would hate it even more if the lab u bought from sold u bunk var. I think they would deserve a friendly visit from all mc members.
Muscle mechanic , Presser , LeatherHead liked this post. Originally Posted by Climbergirl. Var was created as almost perfect steroid. Safe for children and woman. No androgenic nature and no estro or viralizing sides. Only sides or the good ones strength, lean muscle, stimulates red blood production and even affective in treating certain hepatitis of liver.
But it can raise liver enzymes but only modesty and will raise cholesterol and bring down good. And it is only suppressive in high doses.
Muscle mechanic thanked for this post. Hya can you tell me about sarms peptide please as I am using anavar and my hairloss is getting real bad round hairline and because I have underlying issues with thyroid anavar is making it worse,,,I love the effects of var on the body so was wanting to know more about this sarms peptides,,,please any advise to help me would be great x. Bump for SARMs gurus help her out. Originally Posted by Bonbonbiatch. Thanks for your response musclemechanic.
Muscle mechanic , MarvelMe liked this post. Tags for this Thread anavar , androgenic , female , hairloss. Web Hosting Web Hosting. Runs best on HiVelocity Hosting. Forum Advertisements provided by Forum Ads v2. We do not condone nor promote the use of any illegal substances that may or may not be mentioned by our members.
We are an international bodybuilding forum and host members from around the globe. Please be advised it is your responsibility to check what laws govern your country, state, or provence in regards to items offered by some companies you may read about on this site. Log in Remember Me?